American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] O. Costin and M. Huang. Decay estimates for one-dimensional wave equations with inverse power potentials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Bostan and Céline Caldini-Queiros. Finite Larmor radius approximation for collisional magnetic confinement. Part II: the Fokker-Planck-Landau equation. Quart. Appl. Math. 72 (2014) 513-548.
Abstract, references, and article information
View Article: PDF

[3] Mihai Bostan and Céline Caldini-Queiros. Finite Larmor radius approximation for collisional magnetic confinement. Part I: The linear Boltzmann equation. Quart. Appl. Math. 72 (2014) 323-345.
Abstract, references, and article information
View Article: PDF

[4] Mihai Tohaneanu. Strichartz estimates on Kerr black hole backgrounds. Trans. Amer. Math. Soc. 364 (2012) 689-702. MR 2846348.
Abstract, references, and article information   
View Article: PDF

[5] Håkan Andréasson, Markus Kunze and Gerhard Rein. Gravitational collapse and the formation of black holes for the spherically symmetric Einstein-Vlasov system. Quart. Appl. Math. 68 (2010) 17-42. MR 2598878.
Abstract, references, and article information
View Article: PDF

[6] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information   
View Article: PDF

[8] Mohammed Lemou, Florian Méhats and Pierre Raphaël. Stable self-similar blow up dynamics for the three dimensional relativistic gravitational Vlasov-Poisson system. J. Amer. Math. Soc. 21 (2008) 1019-1063. MR 2425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David M. A. Stuart. Solitons on pseudo-Riemannian manifolds: stability and motion. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 75-89. MR 1783091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1